Active (in each 5mL = 1 teaspoonful): Ibuprofen 100mg (NSAID)*...Purpose: Pain reliever/fever reducer.*nonsteroidal anti-inflammatory drug. Inactive: Acesulfame Potassium, Anhydrous Citric Acid, D&C Yellow No. 10, FD&C Red No. 40, Flavors, Glycerin, Polysorbate 80, Pregelantinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum.
This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart. If possible, use weight to dose; otherwise, use age. Use only the enclosed measuring cup. If needed repeat dose every 6-8 hours. Do not use more than 4 times a day. Replace original bottle cap to maintain child resistance. Weight (lb)/Age (yr): under 2 years; Dose (tsp or mL): ask a doctor. Weight (lb): 24-35; Age (yr): 2-3 years; Dose (tsp or mL): 1 tsp or 5mL. Weight (lb): 36-47; Age (yr): 4-5 years; Dose (tsp or mL): 1-1/2 tsp or 7.5mL. Weight (lb): 48-59; Age (yr): 6-8 years; Dose (tsp or mL): 2 tsp or 10mL. Weight (lb): 60-71; Age (yr): 9-10 years; Dose (tsp or mL): 2-1/2 tsp or 12.5 mL Weight (lb): 72-95; Age (yr): 11 years; Dose (tsp or mL): 3 tsp or 15 mL. Other Information: Each teaspoon contains: sodium 2mg. Store between 20-25C (68-77F). Do not use if carton is open or if carton tape or bottle wrap imprinted "SAFETY SEALÂ®" is broken or missing. See bottom panel for lot number and expiration date.
Always refer to the actual package for the most accurate information